Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax

Posted by Anns on July 21, 2001, at 8:37:27

In reply to Re: topamax, posted by Carolyn S. K. on May 29, 2001, at 22:31:35

I am a 42 yr.old female who has taken seveal different medicacations for grandmal seizures.I have been on tegratol, dilanton, nueronton, depacote, and several others.And if any of you have taken the depakote one of the side effects is weight gain.And of course if anyone is going to put the weight on it is going to be me! I did. I started taking the topamax on 3/15/01 and I have lost 37lbs and I feel great. The only side effect that I can tell that I am having from it is the tingling in the feet but I can live with that.I feel like a whole new person with this medicine.I think it is just great and I would recommend it to anyone who asked me about it.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anns thread:5053
URL: http://www.dr-bob.org/babble/20010720/msgs/71193.html